El Doce

Running Cycling
Cover photo

20 July 2019


Location:

Eden Prairie, Minnesota, United States of America
View map

Organiser:

GOAL Foundation

Overview

Held in the setting of picturesque Powder Mountain Ski Resort. Great for riders that just want to ride and have fun and challenging enough for even the most seasoned competitor. El Doce is a perfect balance of epic trails, party vibes, camping, tacos and frosty beverages! Grab your amigos and register today!

More information

Course details

All receive a finisher bottle openerAll receive a free Roosters Beer or Root BeerAll receive free tacos at the finish

More information

What's included

El Doce at Pow Mow is Northern Utah's premier 12 hour Mountain Bike Event. With 13.3 miles of IMBA designed trails per lap and roughly 1400' ascent.

More information

Friday 4:00 pm - 6:00 pm at The Bike Shoppe, located at 4390 Washington Blvd., Ogden, Utah 84403Saturday 5:30 am - 6:30 am at the GOAL Tent6 Hour division can pick up from 10:30 am -11:30 pm.Pre-Race Meeting: 6:30 am in the start/ bike exchange tent. There will be another briefing for 6 Hour division at 12:00 pm7:00 am - 12 Hour START1:00 pm - 6 Hour START

More information

The event address is 6965 E Powder Mountain Rd, Eden, UT 84310 Getting To the Venue: El Doce at Pow Mow is held at Powder Mountain Ski Resort, just east of Eden, Utah via Hwy 158. Please plan for extra time to get to The Meadow, your GPS time doesn't account for the climb to the top. Please be aware that the average grade over approximately 5 miles on this roadway is 14% so large trailers and RV's are discouraged. Most Pop-Up Campers make it up just fine.

More information

There plenty of spectator space at the race. We recommend chairs and tents because the terrain is rough and there isn’t much shade.

More information

During the 2002 Winter Olympic Games it was very apparent that the community of Ogden had something special, something unique that was revealed in the spirit of the games....unequivocal volunteer support. A small group of people that later became the founding board members of the GOAL Foundation immediately realized that this spirit had to be captured and nurtured in order to transform the community into a mecca for outdoor recreation and world class athletic events. They asked the local organizing committee for permission to reach out to the volunteers and were granted just one shot. The rest is history. Thirteen years later, as a result of that spirit and vision, the Ogden community and GOAL have played host to world class events such as the Archery World Cup, The Dew Tour, XTERRA USA Championships, XTERRA USA Trail Championships, USA Collegiate Cycling Championships, USA Cycling Masters Championships, The Tour of Utah, The Zions Bank Ogden Marathon and many, many more!Today we continue with that legacy and sincerely thank all those who have contributed in one way or another as a GOAL Foundation Volunteer. GOAL Volunteers are, beyond a shadow of a doubt, the best in the business! Thank you, thank you, thank you!If you are interested in receiving volunteer information as events are approaching, please fill out our survey and we'll be sure to email you as volunteer opportunities arise! http://survey.constantcontact.com/survey/a07ebkbp5anienogqfn/a01zpjt09vjgq/questions

More information

Course Cut Off Times:6 hour cut off time will be 6:15 pm. Any riders coming in after that time are not allowed to go out. The exception to this rule is our 10 minute chase rule. If a rider comes in before 6:25 and they are within 10 minutes of catching the rider they are chasing to better their placement, they will be permitted to chase. Absolutely no 6 hour riders will be allowed to go out on course after 6:25 pm.The 12 hour cut off time will be 6:15 pm. Any riders coming in after that time are not allowed to go out. The exception to this rule is our 10 minute chase rule. If a rider comes in before 6:25 and they are within 10 minutes of catching the rider they are chasing to better their placement, they will be permitted to chase if they choose to. Absolutely no 12 hour riders will be allowed to go out on course after 6:25 pm.Camping:We are grateful to Powder Mountain for graciously providing the space for this amazing race as well as the lots to camp on for the weekend. Please keep in mind that camping is provided by Powder Mountain and is not a GOAL sponsored event. There will not be any GOAL staff on site in the times before or after the race. We know you will be respectful of the beautiful terrain and will gladly follow the rules set forth by Powder Mountain.1 Night: $80, 2 Nights: $120Awards:12 Hour Division Details:Solo Division: General Category - Male | FemaleEl Maestro 50+ - Male | Female2 Person Teams: U19- Male | Female | Mixed GenderGeneral Category- Male | Female | Mixed Gender3-4 Person Teams: U19 - Male | Female | Mixed GenderGeneral Category - Male | Female | Mixed Gender6 Hour Division Details:Solo Division: General Category - Male | FemaleEl Maestro 50+ - Male | Female2 Person Teams: U19 - Male | Female | Mixed GenderGeneral Category - Male | Female | Mixed GenderNo 3 or 4 person teams

More information

20 July 2019


Location:

Eden Prairie, Minnesota, United States of America
View map

Organiser:

GOAL Foundation

This event is not active anymore, but we can help you to find other events

View all events

12 HOUR

Eden Prairie, United States of America - Eden Prairie, Minnesota, United States of America
20 July 2020
Eden Prairie, United States of America - Eden Prairie, Minnesota, United States of America